It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Neuropathy Board Index
Board Index > Neuropathy | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
Pages: 1Showing 1 - 7 of 7 for cymbalta and burning pains. (0.008 seconds)


... I have many symptons and hope someone takes the time to read this long post and responds. The first thing I noticed was one summer I would be driving to work and if I would start to cough and my vision would almost go away. It seems like everything was different shades of gray and blurred together. ... (5 replies)
... If you have neuropathy the burning is one of the symptoms. Others are numbness and sharp pains. My thighs burned intently before I started on Lyrica at 100mg twice a day, it also helped with numb feet and sharp pains in the feet and ankles. ... (3 replies)
... toes and in the last six months alone has progressed to my legs and hands. ... (4 replies)

... I went to my neurologist yesterday with hope. I wrote a letter to him stating that I am so scared that nothing will ever help the pain in my feet from SFN and that I need more help. I wrote the letter because I couldn't say the things I wanted to to when I am in his office because I am nervous. ... (12 replies)
... I have had four neuroma surgeries in the past and when I was certain that a fifth neuroma was growing inside me, I switched foot doctors. ... (0 replies)
Lyrica
Aug 4, 2007
... I took lyrica for treatment of foot and total body burning sensations, did not feel it was working, gave same feelings of being dizzy, but no weight gaining. I never weigh more than 132 regardless of what i eat or do. ... (7 replies)
Lyrica
Sep 30, 2007
... I am still searching for some good news on pain for total body burning sensations, lyrica and cymbalta seem not to work so well. ... (7 replies)




Pages: 1

All times are GMT -7. The time now is 06:35 PM.





© 2022 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!